# SDR DALA2024021402140

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION ON ECCENTRIC BEARING INBOARD SIDETRACK #3 OF LH WING OUTBOARD FLAP. CORRECTIVE ACTION: REPLACED ECCENTRIC BEARING INBOARD SIDE TRACK 3 ON LH WING OUTBOARD FLAP AS PER A320 FAM AMM 57-53-21-000-001-A AND A320 FAM AMM 57-53-21- 400-001-A. (0200518)
